Paracetamol 500mg tablets 16 tablets

£1.00

Effective relief for pain and fever

In stock

item already in bag
Add to Wishlist

Well tolerated relief for mild to moderate pain including headaches, migraines, strains, sprains, muscle aches, sore throats and fever.

Please note only one per purchase.

You must be over 16 to purchase this product

** Packaging may vary to product shown

PLEASE READ ENCLOSED LEAFLET CAREFULLY.

Do not take anything else containing paracetamol.

Swallow whole with water, do not chew.

Adults and children over 16: Take one to two tablets every four to six hours as required. Maximum of four doses (eight tablets) in 24 hours.

Children 12 – 15 years: Take one tablet every four to six hours as required. Maximum of four doses (four tablets) in 24 hours.

Not suitable for those under 12.

Important notice/disclaimer

Over-the-counter medicines are not available for supply outside of the UK.

Before using any over-the-counter medicine, you must consult a healthcare professional for advice.

You must read any warning notices, instructions, and the patient information leaflet for over-the-counter medicines before use.

You must read any warning notices and instructions for Modor & Bearn products before use.

We cannot be held responsible for any damage, harm and/or reaction resulting from your misuse of Modor & Bearn products or your not heeding warning notices or following instructions for use.

Please be aware packs may vary depending on what the wholesaler has in stock and may differ from the image presented.

Do not take more than the recommended dose.

Do not take if you are allergic to paracetamol or any of the other ingredients.

Please consult your doctor or pharmacist before taking this medicine if you take other medicines, have liver problems or are pregnant.

Please consult the patient information leaflet for the full list of contraindications.

If you suspect any side-effects please consult your GP or pharmacist.

Side-effects can also be reported via the Yellow Card Scheme.

Active ingredient: each tablet contains 500mg paracetamol

Do not use after the expiry date on the box.

Store out of reach of children.

Store below 25°C in a dry place.